# SDR 2022FA0000012

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: General aviation
- Aircraft: N422GL
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42AC050
- Aircraft time: 2,018 hours
- Engine: Austro E4
- Engine time: 1,040 hours
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Component: Waste Gate Actu
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECU B FAIL WHEN THE THROTTLE WAS BROUGHT TO FULL POWER. AFTER READING ECU CODES IT WAS DETERMINED TO BE A WASTE GATE ACTUATOR. NO POWER LOSS.  NO RPM LOSS. NO CHANGE IN ENGINE PERFORMANCE. NO LOSS IN ENGINE AUTHORITY. WASTE GATE ACTUATOR CHANGED, NO MORE ANNUNCIATIONS ON THE NEXT 2 FLIGHTS.
